| Model Number |
1804225-38 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat the moderately tortuous and heavily calcified left anterior descending (lad) coronary artery.The 2.25x38 mm xience skypoint stent delivery system (sds) failed to cross the lesion due to the anatomy.The sds was removed with resistance noted with the lesion.A drug-coated balloon was used to complete the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.